# SDR SWAA2022020967971

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Pressure Deck We
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SIDE WELL SPAR VERTICAL PRESSURE WEB AT STA.663 RBL 41 (4 INCHES DOWN FROM TOP OF PRESSURE DECK 1/2 INCH CRACK INDICATION PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23. (MARKED) / FACT AS A RESULT OF POST REPAIR INSPECTION
